A Generalization of Bohr’s Equivalence Theorem

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/92548
Información del item - Informació de l'item - Item information
Title: A Generalization of Bohr’s Equivalence Theorem
Authors: Sepulcre, Juan Matias | Vidal, Tomás
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Almost periodic functions | Exponential sums | Bohr equivalence theorem | Dirichlet series
Knowledge Area: Análisis Matemático
Issue Date: Jun-2019
Publisher: Springer International Publishing
Citation: Complex Analysis and Operator Theory. 2019, 13(4): 1975-1988. doi:10.1007/s11785-019-00900-7
Abstract: Based on a generalization of Bohr’s equivalence relation for general Dirichlet series, in this paper we study the sets of values taken by certain classes of equivalent almost periodic functions in their strips of almost periodicity. In fact, the main result of this paper consists of a result like Bohr’s equivalence theorem extended to the case of these classes of functions that are associated with countable sets of distinct real numbers having an integral basis.
URI: http://hdl.handle.net/10045/92548
ISSN: 1661-8254 (Print) | 1661-8262 (Online)
DOI: 10.1007/s11785-019-00900-7
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Springer Nature Switzerland AG 2019
Peer Review: si
Publisher version: https://doi.org/10.1007/s11785-019-00900-7
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2019_Sepulcre_Vidal_ComplexAnalOperTheory_final.pdfVersión final (acceso restringido)335,75 kBAdobe PDFOpen    Request a copy
Thumbnail2019_Sepulcre_Vidal_ComplexAnalOperTheory_preprint.pdfPreprint (acceso abierto)1,03 MBAdobe PDFOpen Preview

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.